# SDR CALA2015050493654

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 58,535 hours, 23,534 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 640 RB FUEL ACCESS LANDING AFT FLANGE THIRD HOLE INBD FROM CTR LINE HAS AN ELONGATED HOLE.  REAMED HOLE & FABRICATED REPAIR BUSHING & INSTALLED IAW SRM 57-21-11 FIG 203 SRI57-21-11-2-003-00 TABLE 204.
